# SDR AALA202303149187

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A320*
- Aircraft serial: 1462
- Aircraft time: 70,084 hours, 26,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: 800890700
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE MARKING SYSTEM WIRING BROKEN AT SEAT ROW 15L. MAINTENANCE REPLACED WIRE HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK .
